# SDR CALA2025020702236

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 31,411 hours, 11,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR EXTERNAL EMERG LIGHT INOP. -EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - LAMP CONTACT ARM HAD BUILD UP ON IT BLOCKING A GOOD CONNECTION. CLEANED CONATCT AREA AND LAMP OPS CHECK NORMAL.
